Oscillation of first-order impulsive difference equations with continuous arguments


KARPUZ B., ÖCALAN Ö., Ozturk S.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.2, pp.539-543, 2010 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2010
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.539-543
  • Dokuz Eylül University Affiliated: No

Abstract

In this paper, we present some integral criteria for the oscillation of solutions to the following impulsive delay difference equation involving continuous arguments: